Related Experiment Videos
Synchronous Late-Onset of Limbic Encephalitis and Tumefactive Demyelinating Lesion After the End of Immunotherapy
Marcel Baehr1, Peter D Schellinger2, Jan Borggrefe1
1Departments of Radiology, Neuroradiology, and Nuclear Medicine.
Abstract:
Immunoreactive encephalitis is a very rare side effect of immunotherapy, which can lead to severe morbidity. Following azetolizumab, it typically occurs within 0-12 months, with a median of 15 days. In this case, immunoreactive encephalitis occurred 3.5 months after treatment with azetolizumab ended and 15.5 months after it began. Tumefactive demyelinating lesions represent a focal cerebral lesion with inflammatory demyelination. They are usually associated with multiple sclerosis, but can also occur drug-induced or in the context of autoantibody-mediated diseases. In MRI, tumefactive demyelinating lesions mimic cerebral metastases. 18 F-FDG PET/CT can enhance the diagnostic precision of both immunoreactive encephalitis and tumefactive demyelinating lesions.
Related Concept Videos
Encephalitis l: Introduction
Encephalitis ll: Pathophysiology
Arboviral Encephalitis
Cryptococcal Meningitis
Cytotoxic Edema: Pathophysiology
Tumor Immunotherapy